# SDR 06FDEA03332

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP REPLACEMENT, RT WING O/B FLAP I/B HINGE FITTING O/B AFT BOLT HOLE FOUND CORRODED.  REPAIR CARRIED OUT AT RH WING O/B FLAP I/B HINGE FITTING O/B AFT BOLT HOLE AS PER   FEDEX EA 1-5750-103506,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
